MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ELECTROSURGICAL SNARE SD-400

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ELECTROSURGICAL SNARE SD-400
Model Number SD-400U-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp (omsc).The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature titled ¿cold snare piecemeal endoscopic mucosal resection of large sessile colonic polyps =20 mm (with video)¿.The literature reported the result of 186 patients of the cold snare piecemeal endoscopic mucosal resection (csp-emr) procedure using olympus single use electrosurgical snare sd-400u-10 or non-olympus ref-00711115 (us endoscopy) from january 2016 to december 2017.In the subject cases, 7 cases of clinically significant post-emr bleeding occurred.There was no information on which model was used in which procedure.Based on the available information, a direct relationship between the olympus product and the observed adverse events could not be determined.Therefore, omsc will submit a medical device reports (mdr) depending on the type of adverse events.

Brand Name
SINGLE USE ELECTROSURGICAL SNARE SD-400
Common Device Name
ELECTROSURGICAL SNARE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10222329
Report Number8010047-2020-03824
Device Sequence Number573040
Product Code FDI
UDI-Device Identifier04953170396694
UDI-Public04953170396694
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature,user facil
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSD-400U-10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1